Cellulitis in a fisherman

Durham, H. L., Mushatt, D. M., Kemmerly, S. A. and Dalovisio, J. R. (2003) Cellulitis in a fisherman. Infections in Medicine, 20 12: 578-581.

Author Durham, H. L.
Mushatt, D. M.
Kemmerly, S. A.
Dalovisio, J. R.
Title Cellulitis in a fisherman
Journal name Infections in Medicine   Check publisher's open access policy
ISSN 0749-6524
Publication date 2003-12
Sub-type Article (original research)
Volume 20
Issue 12
Start page 578
End page 581
Total pages 4
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 14 Mar 2011, 09:16:35 EST